# SDR MASA200600265

- Difficulty date: January 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 6,836 hours, 4,269 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7358 ORD - SPLR/STAB FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OPS CHECK GOOD.
